# SDR ASAA1159589

- Difficulty date: April 17, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 17,148 hours, 5,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A9485Y3
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AT AFT BULKHEAD FLOOR SUPPORT/AFT BULKHEAD ATTACH ANGLE CORRODED ENTIRE LENGTH.  SUPPORT ANGLE CORRODED BEYOND SRM 53-30-53 LIMITS.  REMOVED ANGLE SUPPORT IAW SRM 51-40-02.  RECEIVED NEW ANGLE SUPPORT PART NUMBER 143A9485Y35 PO 708634.1 LOCATED HOLES FASTENERS AND DRILLED IAW SRM 51-40-05.  INSTALLED ANGLE SUPPORT IAW SRM 51-40-02.
